# SDR SWAA2018121027449

- Difficulty date: November 29, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,968 hours, 28,232 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP DELAMINATED AT THE LOWER INBOARD TRAILING EDGE CORNER.  REPAIRED AFT FLAP IAW SRM.
